Table of Content

Open Access iconOpen Access

ARTICLE

Mathematical Programming Approaches for Interval Structural Behaviour and Stability Analysis

Di Wu1, Wei Gao1,2, Chongmin Song1, Zhen Luo3

Centre for Infrastructure Engineering and Safety (CIES), School of Civil and Environmental Engineering, The University of New South Wales, Sydney, NSW 2052, Australia
Corresponding author, Email: w.gao@unsw.edu.au
School of Electrical, Mechanical and Mechatronic Systems, The University of Technology, Sydney, NSW 2007, Australia

Computer Modeling in Engineering & Sciences 2015, 108(5), 331-373. https://doi.org/10.3970/cmes.2015.108.331

Abstract

Two novel mathematical programming approaches are proposed to separately assess non-deterministic behaviour and stability of engineering structures against disparate uncertainties. Within the proposed computational schemes, uncertainties attributed by the material properties, loading regimes, as well as environmental influences are simultaneously incorporated and modelled by the interval approach. The proposed mathematical programming approaches proficiently transform the uncertain structural analyses into deterministic mathematical programs. Two essential aspects of structural analysis, namely linear structural behaviour and bifurcation buckling, have been explicitly investigated. Diverse verifications have been implemented to justify the accuracy and computational efficiency of the proposed approaches through practically motivated numerical examples.

Keywords


Cite This Article

APA Style
Wu, D., Gao, W., Song, C., Luo, Z. (2015). Mathematical programming approaches for interval structural behaviour and stability analysis. Computer Modeling in Engineering & Sciences, 108(5), 331-373. https://doi.org/10.3970/cmes.2015.108.331
Vancouver Style
Wu D, Gao W, Song C, Luo Z. Mathematical programming approaches for interval structural behaviour and stability analysis. Comput Model Eng Sci. 2015;108(5):331-373 https://doi.org/10.3970/cmes.2015.108.331
IEEE Style
D. Wu, W. Gao, C. Song, and Z. Luo "Mathematical Programming Approaches for Interval Structural Behaviour and Stability Analysis," Comput. Model. Eng. Sci., vol. 108, no. 5, pp. 331-373. 2015. https://doi.org/10.3970/cmes.2015.108.331



cc This work is licensed under a Creative Commons Attribution 4.0 International License , which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
  • 1080

    View

  • 815

    Download

  • 0

    Like

Share Link